Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How can I remove this black spot at the sides of my lips ?

i used a gel to remove pimples . it dried my skin and developed some kind of black spot at the sides of my lips.. how do i remove that?
Asked On : Mon, 11 Apr 2011
Answers:  2 Views:  569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

Is the black spot exactly at the place where you had applied the gel.If it is so then probably the gel was too strong or irritant to cause a irritant reaction and has lead to a post inflammatory pigmentation .In that case just wait for few days till it resolves on its own .If not then apply a mild steroid cream with antibiotic cream for just 2 days over the spot .Also use a good sunscreen over the lesions in day time.Gradually the spot will go away.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
kindly avoid any home remedy..that might irritate the skin further.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor